Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 382094, 12 pages
http://dx.doi.org/10.1155/2012/382094
Research Article

Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 9 December 2011; Accepted 21 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Hemant Kumar Nashine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. B. Ćirić, “A generalization of Banach’s contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar
  3. K. P. R. Sastry, S. V. R. Naidu, I. H. N. Rao, and K. P. R. Rao, “Common fixed points for asymptotically regular mappings,” Indian Journal of Pure and Applied Mathematics, vol. 15, no. 8, pp. 849–854, 1984. View at Google Scholar · View at Zentralblatt MATH
  4. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. S. Choudhury, “A common unique fixed point result in metric spaces involving generalised altering distances,” Mathematical Communications, vol. 10, no. 2, pp. 105–110, 2005. View at Google Scholar · View at Zentralblatt MATH
  6. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. H. K. Nashine, “New fixed point theorems for mappings satisfying generalized weakly contractive condition with weaker control functions,” Annales Polonici Mathematici, vol. 104, pp. 109–119, 2012. View at Publisher · View at Google Scholar
  8. S. Radenovic, Z. Kadelburg, D. Jandrlic, and A. Jandrlic, “Some results on weak contraction maps,” Bulletin of the Iranian Mathematical Society. In press.
  9. Q. Zhang and Y. Song, “Fixed point theory for generalized φ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar
  10. K. P. R. Rao, G. R. Babu, and D. V. Babu, “Common fixed point theorems through generalized altering distance functions,” Mathematical Communications, vol. 13, no. 1, pp. 67–73, 2008. View at Google Scholar · View at Zentralblatt MATH
  11. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. K. Nashine and I. Altun, “Fixed point theorems for generalized weakly contractive condition in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 132367, 20 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  16. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar
  17. H. K. Nashine, B. Samet, and J. K. Kim, “Fixed point results for contractions involving generalized altering distances in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 5, 2011. View at Publisher · View at Google Scholar
  18. H. K. Nashine, B. Samet, and C. Vetro, “Monotone generalized nonlinear contractions and fixed point theorems in ordered metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 712–720, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. K. Nashine and W. Shatanawi, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1984–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. O'Regan and A. Petruşel, “Fixed point theorems for generalized contractions in ordered metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1241–1252, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  22. G. V. R. Babu and P. D. Sailaja, “A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 1–10, 2011. View at Google Scholar
  23. I. Altun, B. Damjanović, and D. Djorić, “Fixed point and common fixed point theorems on ordered cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 3, pp. 310–316, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Abbas, T. Nazir, and S. Radenović, “Common fixed points of four maps in partially ordered metric spaces,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1520–1526, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar